
TAISHO Pabron Cold Medicine for Persistent Colds
Effective relief of multiple symptoms for the common cold, including cough, runny nose, fever, and sore throat.
Quantity:Â 18 tablets
Ingredients: Ibuprofen 400 mg, Ambroxol hydrochloride 45 mg, D-Chlorpheniramine maleate 3.5 mg, Dihydrocodeine phosphate 16 mg, DL-Methyl ephedrine hydrochloride 60 mg, Riboflavin (Vitamin B2) 8 mg.
Dosage:
For ages 15 and up. Take 3 tablets at a time, up to twice per day. Take within 30 minutes after supper with warm or lukewarm water.
Precautions:
Do not take this medicine if you are:
- Someone who has had an allergic reaction to this medicine or any of its ingredients.
- Someone who has had asthma after taking this medicine or other cold medicine or antipyretic analgesics.
- A child under 15 years old.
- A pregnant woman within 12 weeks of the expected delivery date.
While taking this medicine, do not use the following medicines: Other cold medicine, antipyretic analgesics, painkillers, expectorants, antihistamines, or oral medications containing these ingredients (such as nasal congestion medications, motion sickness medications, allergy medications, etc.).
After taking this medicine:
- Do not drive vehicles or operate machinery.
- If you are breastfeeding, either do not take this medicine or avoid breastfeeding while taking it.
- Do not consume alcohol before or after taking this medicine.
- Do not take for more than 5 days.
Consult with a doctor, pharmacist, or registered salesperson before taking this medicine if:
- You are receiving treatment from a doctor or dentist.
- You are pregnant or suspect you may be pregnant.
- You are elderly.
- You have had an allergic reaction to medications or other substances.
- You have any of the following symptoms: high fever, difficulty urinating.
- You have been diagnosed with any of the following conditions: thyroid dysfunction, diabetes, heart disease, high blood pressure, liver disease, kidney disease, glaucoma, systemic lupus erythematosus, mixed connective tissue disease, respiratory dysfunction, obstructive sleep apnea syndrome, obesity.
- You have a history of any of the following diseases: gastric or duodenal ulcers, ulcerative colitis, Crohn's disease.
Storage and Handling Instructions:
- Store in a cool, dry place away from direct sunlight.
- Keep out of reach of children.
- Do not take the medicine after the expiration date.
Product Information
Product Information
Shipping & Returns
Shipping & Returns
Description
Effective relief of multiple symptoms for the common cold, including cough, runny nose, fever, and sore throat.
Quantity:Â 18 tablets
Ingredients: Ibuprofen 400 mg, Ambroxol hydrochloride 45 mg, D-Chlorpheniramine maleate 3.5 mg, Dihydrocodeine phosphate 16 mg, DL-Methyl ephedrine hydrochloride 60 mg, Riboflavin (Vitamin B2) 8 mg.
Dosage:
For ages 15 and up. Take 3 tablets at a time, up to twice per day. Take within 30 minutes after supper with warm or lukewarm water.
Precautions:
Do not take this medicine if you are:
- Someone who has had an allergic reaction to this medicine or any of its ingredients.
- Someone who has had asthma after taking this medicine or other cold medicine or antipyretic analgesics.
- A child under 15 years old.
- A pregnant woman within 12 weeks of the expected delivery date.
While taking this medicine, do not use the following medicines: Other cold medicine, antipyretic analgesics, painkillers, expectorants, antihistamines, or oral medications containing these ingredients (such as nasal congestion medications, motion sickness medications, allergy medications, etc.).
After taking this medicine:
- Do not drive vehicles or operate machinery.
- If you are breastfeeding, either do not take this medicine or avoid breastfeeding while taking it.
- Do not consume alcohol before or after taking this medicine.
- Do not take for more than 5 days.
Consult with a doctor, pharmacist, or registered salesperson before taking this medicine if:
- You are receiving treatment from a doctor or dentist.
- You are pregnant or suspect you may be pregnant.
- You are elderly.
- You have had an allergic reaction to medications or other substances.
- You have any of the following symptoms: high fever, difficulty urinating.
- You have been diagnosed with any of the following conditions: thyroid dysfunction, diabetes, heart disease, high blood pressure, liver disease, kidney disease, glaucoma, systemic lupus erythematosus, mixed connective tissue disease, respiratory dysfunction, obstructive sleep apnea syndrome, obesity.
- You have a history of any of the following diseases: gastric or duodenal ulcers, ulcerative colitis, Crohn's disease.
Storage and Handling Instructions:
- Store in a cool, dry place away from direct sunlight.
- Keep out of reach of children.
- Do not take the medicine after the expiration date.


















